Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 73 No. 12 (2021)
Vol. 73 No. 12 (2021)
Published:
21.12.2021
Research articles
Nonlinear elliptic equations with measure data in Orlicz spaces
A. Aberqi, J. Bennouna , M. Elmassoudi
1587 - 1611
pdf
Equivalence of matrices in the ring
M
(
n
,
R
)
and its subrings
N. S. Dzhaliuk , V. M. Petrychkovych
1612 - 1618
pdf (Ukrainian)
Recurrences and congruences for higher order geometric polynomials and related numbers
L. Kargın, M. Cenkci
1619 - 1637
pdf
Category of some subalgebras of the Toeplitz algebra
K. H. Hovsepyan
1638 - 1646
pdf (Ukrainian)
Singularly perturbed multidimensional parabolic equation with rapidly oscillating free term
A. S. Omuraliev , E. Abylaeva
1647 - 1656
pdf (Ukrainian)
Topological and geometric properties of the set of 1-nonconvexity points of a weakly 1-convex set in the plane
Т. М. Osipchuk
1657 - 1672
pdf (Ukrainian)
Application of the Green–Samoilenko function and operator to the study of non-Lipschitz differential equations
M. O. Perestyuk , V. Yu. Slyusarchuk
1673 - 1690
pdf (Ukrainian)
On some relationships between the generalized central series of Leibniz algebras
О. О. Pypka
1691 - 1697
pdf (Ukrainian)
Periodic Coulomb dynamics of three equal negative charges in the field of fixed four equal positive charges
W. I. Skrypnik
1698 - 1713
pdf (Ukrainian)
Embedding theorems and maximal subsemigroups of some linear transformation semigroups with restricted range
W. Sommanee
1714 - 1722
pdf
Index
Index of volume 73 of „Ukrainian Mathematical Journal”
1723-1728
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians